# SDR 20001106SH040

- Difficulty date: July 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99579061
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEVIATION FROM ENGINEERING DRAWING CONFIGURATION OF LIGHTENING HOLES IN FORWARD, LOWER CARGO DOOR CLOSE-OUT WEB (SINGLE FLANGE INSTEAD OF DOUBLE).  (X)
